# SDR 2012FA0000085

- Difficulty date: February 2, 2012
- Submitted: February 2, 2012
- Operation: General aviation
- Filed by: Life Support Systems, LLC, repair station KQ1R279K
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Part serial: E53681
- Condition: Failed
- Part time: 1,111 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEVICE FAILED THE CELL PRESSURE TEST.
